# SDR CALA2025012702057

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 69,548 hours, 30,789 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 1312A000001
- Part serial: 1312A00LI003
- Condition: Faulted
- Location: Cabin Temp
- Part time: 22,129 hours, 10,251 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST/CABIN TEMP CONTROL TALKED TO INBOUND FLIGHT CREW, THERE WAS NO ISSUES WITH BLEED AIR OR AIR FLOW FROM VENTS AND GASPERS. CREW UNABLE TO CONTROL TEMPERTURE WITH ZONE SELECT SWITCHES. ACCOMPLISHED TSM 21-61-00-810-905-A NO ISSUES, SEE LOG PAGE 3659407. FOUND CLASS 3 FAULT, TEMP SENSOR CKPT 21-63-17 IN LAST LEG REPORT ACCOMPLISHED TSM 21-63-00-810-806-A BY PREFORMING AMM 21-63-00-710-004-A, TEST FAILED WITH MESSAGE P2 BYPASS VALVE 21-61-53 AND TEMP SENSOR CKPT 21-63-17 ALSO FOUND MESSAGE P2 BYPASS VALVE 21-61-53 30HH IN PREVIOUS LEGS REPORT, ACCOMPLISHED TSM 21-61-00-810-817-A BY PREFORMING AMM 21-61-00-710-001 TEST PASSED, ALSO HAD AIR PACK 2 REGUL FAULT  ON ECAM WHEN ACCOMPLISHING AMM 21-63-00-710-004-A.  REMOVED AND REPLACED THE TURBINE BYPASS VALVE IAW AMM 21-61-53-400-001-A, ACCOMPLISHED OPERATIONAL TEST IAW AMM 21-61-00-710-001-A, TEST FAILED FOR MESSAGE TEMP SENSOR CKPT 21-63-17 21HK, LEAK CHECK PASSED.  REMOVED AND REPLACED FLIGHT DECK TEMP SENSOR IAW AMM 21-63-17-400-001-A, OPS CHECKED GOOD, THEN ACCOMPLISHED TURBINE BYPASS VALVE OPS CHECK AGAIN, CHECKED GOOD, NO FAULTS OR MESSAGES IAW AMM 21-61-00-710-001-A,
